Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 115, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 22, 2011, 3:52 AM EST. It took effect at Nov 23, 2011, 12:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2011, 3:52 AM EST (08:52 UTC)
- In effect from
- Nov 23, 2011, 12:00 AM EST
- Expired
- Nov 23, 2011, 4:03 AM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
744 WHUS71 KBOX 220852 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 352 AM EST TUE NOV 22 2011 ANZ250-254>256-221700- /O.NEW.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 352 AM EST TUE NOV 22 2011 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-221700- /O.NEW.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/ CAPE COD BAY-NANTUCKET SOUND- 352 AM EST TUE NOV 22 2011 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-251-221700- /O.NEW.KBOX.SC.Y.0115.111123T0500Z-111123T1900Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 352 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-221700- /O.NEW.KBOX.SC.Y.0115.111123T0700Z-111123T1900Z/ BOSTON HARBOR-NARRAGANSETT BAY- 352 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EST WEDNESDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
966 WHUS71 KBOX 221502 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 1002 AM EST TUE NOV 22 2011 ANZ250-254>256-222315- /O.CON.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1002 AM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-222315- /O.CON.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/ CAPE COD BAY-NANTUCKET SOUND- 1002 AM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-251-222315- /O.CON.KBOX.SC.Y.0115.111123T0500Z-111123T1900Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 1002 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-222315- /O.CON.KBOX.SC.Y.0115.111123T0700Z-111123T1900Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1002 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS71 KBOX 222133 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 433 PM EST TUE NOV 22 2011 ANZ250-254>256-230545- /O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 433 PM EST TUE NOV 22 2011 ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-230545- /O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/ CAPE COD BAY-NANTUCKET SOUND- 433 PM EST TUE NOV 22 2011 ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-251-230545- /O.EXT.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/ /O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 433 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ230-236-230545- /O.EXT.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/ /O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/ BOSTON HARBOR-NARRAGANSETT BAY- 433 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 1 PM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
262 WHUS71 KBOX 230322 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1022 PM EST TUE NOV 22 2011 ANZ250-254>256-231130- /O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1022 PM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-231130- /O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/ CAPE COD BAY-NANTUCKET SOUND- 1022 PM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-251-231130- /O.CON.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/ /O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 1022 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ230-236-231130- /O.CON.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/ /O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1022 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 1 PM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
766 WHUS71 KBOX 230903 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 403 AM EST WED NOV 23 2011 ANZ230-236-231715- /O.CAN.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/ /O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/ /O.EXB.KBOX.GL.W.0042.111123T1800Z-111124T0500Z/ BOSTON HARBOR-NARRAGANSETT BAY- 403 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING WITH GUSTS UP TO 40 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-251-231715- /O.UPG.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/ /O.EXB.KBOX.GL.W.0042.111123T1700Z-111124T0800Z/ /O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 403 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND EVENING WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254>256-231715- /O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 AM EST WED NOV 23 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT THIS AFTERNOON AND TONIGHT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-231715- /O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/ CAPE COD BAY-NANTUCKET SOUND- 403 AM EST WED NOV 23 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND TONIGHT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WTB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 3:17 AM EST, 35 minutes earlier.
Area forecast discussion, Nov 22, 3:17 AM EST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 317 AM EST TUE NOV 22 2011 .SYNOPSIS... HIGH PRESSURE OVER NEW ENGLAND THIS MORNING WILL MOVE OFF TO THE EAST TONIGHT. LOW PRESSURE ENTERING THE OHIO VALLEY WILL MOVE ALONG OR JUST SOUTH OF THE NEW ENGLAND COAST ON WEDNESDAY. HIGH PRESSURE THEN BRINGS DRY WEATHER FROM THURSDAY INTO NEXT WEEKEND WITH A WARMING TREND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TODAY... HIGH PRESSURE PROVIDING PLENTY OF SUBSIDENCE AND COLD DRY AIR IN EASTERN NEW ENGLAND WHILE CLOUDS EXPAND OVER THE WEST. WITH THE EXISTING SUBSIDENCE...EXPECT DRY WEATHER THROUGH THE DAY ALTHOUGH WITH SKY COVER INCREASING HOUR-BY-HOUR. TEMPS AT 925 MB 0-2C WOULD SUPPORT MAX TEMPS IN THE 40S AND POSSIBLY NEAR 50 ALONG THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... TONIGHT AND WEDNESDAY... LOW PRESSURE APPROACHES FROM THE OHIO VALLEY. THIS BRINGS STRONG ISENTROPIC LIFT...ON THE ORDER OF 40 TO 50 MB/HOUR...AS WELL AS DEEP MOISTURE. TIMING ON THE LIFT AND MOISTURE...AS WELL AS A CONSENSUS OF MODEL QPF...SUGGESTS PCPN STARTING BETWEEN 8 PM AND MIDNIGHT. THE STRONGEST LIFT MOVES ACROSS NEW ENGLAND BETWEEN 1 AM AND 7 AM...WITH RESIDUAL LIFT DURING THE DAY WEDNESDAY. THE SURFACE LOW MOVES PAST AROUND 18Z. THE UPPER TROUGH IS CENTERED OVER NEW ENGLAND AT 00Z/7 PM. PRECIPITATION SHOULD BE MAINLY RAIN. HOWEVER THEMAL PROFILES SHOW NEARLY ISOTHERMAL TEMPS IN THE LOWEST 7000 FEET...WITH VALUES NEAR FREEZING IN NORTHERN MASS/SOUTHERN NH OVERNIGHT. THESE TEMPS THEN WARM WEDNESDAY MORNING. WE EXPECT PCPN TO BE MAINLY RAIN...BUT SOME INITIAL MIX WITH SNOW IS POSSIBLE MAINLY IN SOUTHERN NH AND PARTS OF NORTHERN MASS. PRECIP WATER VALUES MAXIMIZE AT 1.4 INCHES. COMBINE THAT WITH THE STRONG LIFT TO GET POTENTIAL FOR HEAVY RAIN. WINDS ALOFT WILL INCREASE WITH SPEEDS AT 900-950 MB FORECAST TO REACH 50-60 KNOTS. THE SURFACE LOW WILL ALSO DEEPEN AT A FORECAST RATE OF 2-3 MB PER HOUR. ALL OF THIS SUGGESTS STRONG EAST TO NORTHEAST WINDS LEADING THE LOW...POSSIBLY STRONG SOUTHWEST WINDS ON THE ISLANDS IF THE SURFACE LOW TRACKS ACROSS SOUTHEAST MASS/CAPE COD. TEMPS ARE A BLEND OF MOS. 925 MB TEMPS ARE FORECAST AT 0C TO -1C NORTHWEST AND 8C ALONG THE SOUTH COAST. THIS WOULD SUPPORT 40S IN THE NORTHWEST AND NEAR 60 ALONG THE COAST. WE WORKED WITH THE BLEND TO ACHIEVE THIS RANGE OF VALUES. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... ECMWF HAS TRENDED TOWARD THE LESS AMPLIFIED AND MORE PROGRESSIVE GFS WITH TROF MOVING ACROSS NEW ENGLAND WED/WED NIGHT. AS A RESULT WE DISCOUNTED THE NAM SOLUTION WHICH APPEARS TOO AMPLIFIED AND CONSEQUENTLY HOLDS ON TO THE PRECIP TOO LONG WED NIGHT AND EVEN INTO THU. LEANED TOWARD GFS/ECMWF BLEND FOR THE WEDNESDAY STORM. THEREAFTER...GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT WITH A BUILDING RIDGE ALONG THE EAST COAST TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND AS MID LEVEL TROF AMPLIFIES OVER THE MS VALLEY. THIS WILL RESULT IN A WARMING TREND WITH MAINLY DRY CONDITIONS WHICH MAY LAST INTO NEXT MONDAY AS BLOCKING RIDGE TRIES TO HOLD ON. WED NIGHT... BASED ON ECMWF...SHOWERS WILL LINGER INTO WED EVENING ESPECIALLY E NEW ENG...THEN CLEARING LATE WED NIGHT. AS LOW MOVES TO THE EAST STRONG NORTH WINDS WILL DEVELOP ACROSS E COASTAL NEW ENG WHICH MAY ALSO REACH ADVSY CRITERIA. THURSDAY... LEANING TOWARD MORE PROGRESSIVE GFS/ECMWF WHICH HAS HIGH PRESSURE BUILDING INTO NEW ENG WITH DRY WEATHER AND NEAR SEASONABLE TEMPS. GUSTY NORTHERLY WINDS POSSIBLE IN THE MORNING. FRIDAY THROUGH MONDAY... HIGH PRESSURE WILL BE IN CONTROL THROUGH THE WEEKEND WITH A WARMING TREND AND TEMPS COULD REACH 60+ DEGREES ON SAT WHICH LOOKS LIKE THE MILDEST DAY WITH SW FLOW. WITH HIGH AMPLITUDE TROF TO THE WEST DOWNSTREAM RIDGING OVER NEW ENG MAY HOLD ON THROUGH MONDAY WITH DRY WEATHER PERSISTING BUT WITH COOLER EASTERLY FLOW DEVELOPING AS HIGH PRES SETS UP OVER THE MARITIMES. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT TODAY...MVFR CEILINGS IN THE CT VALLEY EARLY MORNING. EXPECT THESE TO HOLD OVER CONNECTICUT AND NEARBY MASS THROUGH SUNRISE...THEN LIFT TO VFR THIS MORNING. THE REMAINDER OF SOUTHERN NEW ENGLAND WILL HAVE VFR WITH INCREASING MID AND HIGH CLOUDS. LIGHT EAST FLOW. HIGH CONFIDENCE. TONIGHT...RAIN MOVES ACROSS FROM THE OHIO VALLEY. POSSIBLE MIXING WITH SNOW AT FIRST IN SOUTHERN NH AND NORTHERN MASS. CEILINGS LOWER FROM VFR IN THE EVENING TO NEAR IFR AFTER MIDNIGHT. VSBYS LOWER TO 1-2 MILE IFR IN RAIN AND FOG AFTER MIDNIGHT. INCREASING EAST WINDS AT THE SURFACE WITH LOW LEVEL WIND SHEAR AFTER MIDNIGHT. HIGH CONFIDENCE. WEDNESDAY...IFR/LIFR IN RAIN AND FOG. WINDS SHIFT FROM EAST TO NORTH DURING THE DAY BUT SHOULD REMAIN GUSTY IN THE COASTAL PLAIN AND MAY GUST TO 40 KNOTS CAPE COD AND ISLANDS. MODERATE TO HIGH CONFIDENCE. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. VFR THROUGH MIDNIGHT WITH CONDITIONS LOWERING TO IFR IN RAIN BY 12Z WEDNESDAY. STRONG GUSTY EAST WINDS. OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY... WEDNESDAY NIGHT...CONDITIONS IMPROVE TO VFR DURING THE OVERNIGHT HOURS BUT EXACT TIMING STILL IN QUESTION. N WIND GUSTS TO 30-40 KT POSSIBLE OVER CAPE/ISLANDS POSSIBLY EXTENDING ACROSS REST OF EASTERN MA. THURSDAY THROUGH SATURDAY... HIGH CONFIDENCE VFR WITH HIGH PRES BUILDING OVER THE REGION. && .MARINE... LOW PRESSURE MOVE UP THE OHIO VALLEY TODAY AND ACROSS THE SOUTHERN WATERS WEDNESDAY. EAST WINDS INCREASE LATER TONIGHT...WITH THE SPEEDS REACHING SIGNIFICANT VALUES WITHIN THE 24 HOUR WINDOW. ALL MODELS SHOW 45-60 KNOTS ABOVE 2500 FEET AFTER MIDNIGHT AND INTO WEDNESDAY. SO WE HAVE ISSUED GALE WARNINGS FOR THE OUTER WATERS AND FOR CAPE COD BAY/NANTUCKET SOUND FOR LATER TONIGHT AND WEDNESDAY MORNING. THE REMAINING WATERS WILL HAVE SMALL CRAFT ADVISORIES FOR TONIGHT AND WEDNESDAY. WINDS MAY DIMINISH BRIEFLY WEDNESDAY AFTERNOON AS THE LOW PASSES BY. OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY... WED NIGHT...HIGH CONFIDENCE IN A PERIOD OF NORTHERLY GALE FORCE WINDS...ESPECIALLY E MA COASTAL WATERS WITH GUSTS TO 40 KT POSSIBLE. SEAS BUILDING TO 10-15 FT EASTERN OUTER WATERS. THU...LINGERING N GALES POSSIBLE EASTERN WATERS IN THE MORNING...THEN DIMINISHING WINDS. ROUGH SEAS BUT SLOWLY SUBSISDING. FRI INTO SAT...WINDS AND SEAS EXPECTED BELOW SCA...BUT SW WINDS MAY GUST TO 20+ KT DURING SAT. && .HYDROLOGY... TOTAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE TONIGHT THROUGH WEDNESDAY EVENING WITH THE HEAVIEST RAINFALL EXPECTED ACROSS CT- RI-SOUTHEAST MASS. THIS WILL RESULT IN TYPICAL URBAN AND POOR DRAINAGE FLOODING. HOWEVER...RAINFALL AMOUNTS CLOSER TO 3 INCHES WOULD RESULT IN SHARP RISES ON SOME OF THE FAST RESPONDING RIVERS WHICH WILL NEED TO BE CLOSELY MONITORED FOR POSSIBLE MINOR FLOODING. && .TIDES/COASTAL FLOODING... ASTRONOMICAL TIDES ARE HIGH DURING WED AND THU MORNING TIDE CYCLES. FLOODING NOT EXPECTED DURING THE WED MORNING HIGH TIDE AS WAVE ACTION WILL NOT YET HAVE A CHANCE TO BUILD ENOUGH TO PRODUCE A LARGE ENOUGH TIDAL DEPARTURE. HOWEVER...THE THU MORNING HIGH TIDE IS MORE OF A PROBLEM AS A 1 FT STORM SURGE ON TOP OF ALREADY HIGH ASTRO TIDES AND SEAS GREATER THAN 10 FT MAY RESULT IN MINOR FLOODING. THIS SCENARIO BEARS WATCHING FOR POTENTIAL BEACH EROSION AND MINOR COASTAL FLOODING ALONG THE EASTERN MASSACHUSETTS COAST. PLEASE MONITOR FUTURE UPDATES. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/KJC NEAR TERM...WTB/KJC SHORT TERM...WTB LONG TERM...KJC AVIATION...WTB/KJC MARINE...WTB/KJC HYDROLOGY... TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 21, 4:38 PM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 438 PM EST MON NOV 21 2011 CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-026-NHZ011-012-015- RIZ001>008-222145- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- DUKES MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 438 PM EST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL OF 1 TO 3 INCHES WILL RESULT IN URBAN AND POOR DRAINAGE FLOODING LATE TUESDAY NIGHT AND WEDNESDAY. THERE IS A LOW PROBABILITY OF MINOR FLOODING ALONG SOME OF THE FAST RESPONDING RIVERS. THERE IS A LOW PROBABILITY THAT STRONG NORTH WINDS MAY REACH WIND ADVISORY CRITERIA WEDNESDAY NIGHT ALONG THE EASTERN MASSACHUSETTS COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-015-016-019-022-024-222145- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- BARNSTABLE MA-NANTUCKET MA- 438 PM EST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL OF 1 TO 3 INCHES WILL RESULT IN URBAN AND POOR DRAINAGE FLOODING LATE TUESDAY NIGHT AND WEDNESDAY. THERE IS A LOW PROBABILITY OF MINOR FLOODING ALONG SOME OF THE FAST RESPONDING RIVERS. THERE IS A LOW PROBABILITY THAT STRONG NORTH WINDS MAY REACH WIND ADVISORY CRITERIA WEDNESDAY NIGHT ALONG THE EASTERN MASSACHUSETTS COAST. STRONG ONSHORE WINDS AND ROUGH SEAS COULD RESULT IN MINOR COASTAL FLOODING...ESPECIALLY DURING THE THURSDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-222145- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 438 PM EST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EASTERLY GALE FORCE WINDS ARE POSSIBLE WEDNESDAY MORNING WITH SOUTHERLY GALE FORCE WINDS POSSIBLE IN THE AFTERNOON OVER THE SOUTH COASTAL WATERS. MEDIUM TO HIGH CONFIDENCE IN NORTHERLY GALE FORCE WINDS WEDNESDAY NIGHT...ESPECIALLY OVER THE EASTERN MASSACHUSETTS COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:52 AM EST | Gale Warning | BOX | 51 hr | |
| Nov 22, 4:32 PM EST | Winter Weather Advisory | BOX | Franklin | 17 hr |
| Nov 22, 4:33 PM EST | Gale Watch | BOX | 12 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.